Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Took water tablets. Not comfortable, ill, pain in lungs. On warfarin. Suggestions?

My mother is 84 and taking Warfarin. she has recently been asked by her doctor to take water tablets but she feels really ill when she takes them and has a pain in her that is level with her lungs. She's very slight in build and certainly does not appear to be retaining water. She feels better if she doesn't take them. What do you think? AS they instructions in the tablets state she should not take them with Warfarin
Asked On : Wed, 17 Apr 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
Warfarin and fluid tablets have minor drug interactions which do not warrant a change in dose or change in the drugs.
It is also very unlikely to get pain from the fluid tablets, although if too much of it is taken can lead to depletion of potassium levels with cramps in the legs.
I would not recommend you to stop the tablets,talk to your doctor as if these are prescribed for some cardiac/ renal indication they need to be taken or at the most dose /type of the tablet can be changed .
Answered: Wed, 17 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor